How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Amanda Your Own Question
Dr. Amanda
Dr. Amanda, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 799
Experience:  Associate Veterinarian
88695179
Type Your Dog Veterinary Question Here...
Dr. Amanda is online now
A new question is answered every 9 seconds

My dog just ate one of my heart pills, what should i do

Customer Question

my dog just ate one of my heart pills, what should i do
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Dr. Peter replied 1 year ago.

Welcome and thanks for asking your question. My name is***** am a licensed veterinarian. I am happy to answer your question today. First I need to ask you a few questions so that I can be well informed and give you the best advice.
There may be a slight delay between your follow ups and my replies as I type out a thorough reply for you.

1- What is the name of the medication and milligrams?

2- How much does your dog weigh?

3- Do you have hydrogen peroxide 3%?

4- How many hours since he ate the pill?

Expert:  Dr. Peter replied 1 year ago.

Friend, I am going offline. I will opt out so another expert can help you if you come back.

Dr. Peter

Expert:  Dr. Amanda replied 1 year ago.

Hi,

My name s Dr. Mouradian and I am very concerned that your pet may be poisoned. I recommend calling the ASPCA Animal Poison Control Center right away. They are your best resource for any animal poison-related emergency, 24 hours a day, 365 days a year. If you think that your pet may have ingested a potentially poisonous substance, call (888)(###) ###-####/strong>. A $65 consultation fee may be applied to your credit card. They will ask you the name of the product as well as any listed ingredient and will tell you if the product is toxic and if you should rush your pet to the nearest veterinarian.

You can also give your dog about 2-3 TBSPs of hydrogen peroxide to induce vomiting to bring the pill back up.

Good luck to you and your dog!

Best regards, ***** ***** this answer helps you. If it does, please consider rating it.

Amanda Mouradian, DVM

Kansas State University, College of Veterinary Medicine Class of 2001

Related Dog Veterinary Questions